Alert archive / Indiana / Flash Flood Watches in 2013

Flash Flood Watch 4, NWS Indianapolis, IN

June 26, 201339 counties in Indiana

NWS Indianapolis, IN issued this flash flood watch at Jun 26, 2013, 9:41 AM EDT for 39 counties in Indiana. It took effect at Jun 26, 2013, 12:00 PM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2013, 9:41 AM EDT (13:41 UTC)
In effect from
Jun 26, 2013, 12:00 PM EDT
Expired
Jun 27, 2013, 2:46 AM EDT
In force
15 hr
Issued by
NWS Indianapolis, IN
Flood severity
None
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1818 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1818 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WGUS63 KIND 261341
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
941 AM EDT WED JUN 26 2013

...FLASH FLOODING IS A THREAT TO CENTRAL INDIANA...

.THUNDERSTORMS WITH VERY HEAVY RAIN ARE LIKELY AS VERY WARM HUMID RAIN
REMAINS OVER INDIANA.

INZ021-028>031-035>049-051>057-060>065-067>072-262145-
/O.NEW.KIND.FF.A.0004.130626T1600Z-130627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
941 AM EDT WED JUN 26 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE 
  FOLLOWING AREAS...BARTHOLOMEW...BOONE...BROWN...CARROLL... 
  CLAY...CLINTON...DAVIESS...DECATUR...DELAWARE...FOUNTAIN... 
  GREENE...HAMILTON...HANCOCK...HENDRICKS...HENRY...HOWARD... 
  JACKSON...JENNINGS...JOHNSON...KNOX...LAWRENCE...MADISON... 
  MARION...MARTIN...MONROE...MONTGOMERY...MORGAN...OWEN... 
  PARKE...PUTNAM...RANDOLPH...RUSH...SHELBY...SULLIVAN... 
  TIPPECANOE...TIPTON...VERMILLION...VIGO AND WARREN. 

* THROUGH THURSDAY MORNING

* THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN IN SHORT TIMES...RESULTING
  IN VERY RAPID FLOODING.

* WATER COVERED ROADS ARE AN ESPECIALLY BIG THREAT IN FLASH
  FLOODING. NEVER DRIVE OVER A WATER COVERED ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

JK
3 follow-up statements
984 
WGUS63 KIND 261930
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
330 PM EDT WED JUN 26 2013

...FLASH FLOODING IS A THREAT TO CENTRAL INDIANA...

.THUNDERSTORMS WITH VERY HEAVY RAIN ARE LIKELY AS VERY WARM HUMID
RAIN REMAINS OVER INDIANA.

INZ021-028>031-035>049-051>057-060>065-067>072-270330-
/O.CON.KIND.FF.A.0004.000000T0000Z-130627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
330 PM EDT WED JUN 26 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... 
  BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON... 
  DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON... 
  HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS... 
  JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN... 
  MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... 
  RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON... 
  VERMILLION...VIGO AND WARREN. 

* THROUGH THURSDAY MORNING

* SOME STORMS HAVE PRODUCED MORE THAN 3 INCHES OF RAIN IN AN HOUR
  IN CENTRAL INDIANA THIS AFTERNOON. IT COULD HAPPEN AGAIN.

* WATER COVERED ROADS ARE AN ESPECIALLY BIG THREAT IN FLASH 
  FLOODING. NEVER DRIVE OVER A WATER COVERED ROAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
733 
WGUS63 KIND 270129
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
929 PM EDT WED JUN 26 2013

...FLASH FLOODING WILL CONTINUE ACROSS THE LOWER WABASH VALLEY AND
SOUTHERN PORTIONS OF CENTRAL INDIANA TONIGHT...

.THUNDERSTORMS WITH VERY HEAVY RAIN ARE LIKELY AS VERY WARM HUMID
RAIN REMAINS OVER INDIANA.

INZ021-028>031-035>049-054>057-064-065-072-270230-
/O.CAN.KIND.FF.A.0004.000000T0000Z-130627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
BARTHOLOMEW-DECATUR-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...
COLUMBUS
929 PM EDT WED JUN 26 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR MUCH OF CENTRAL INDIANA HAS BEEN
CANCELLED. ISOLATED THUNDERSTORMS REMAIN POSSIBLE OVERNIGHT...BUT
THE THREAT FOR FLASH FLOODING HAS ENDED.

$$

INZ051>053-060>063-067>071-270930-
/O.CON.KIND.FF.A.0004.000000T0000Z-130627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES...
BEDFORD...SEYMOUR
929 PM EDT WED JUN 26 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BROWN...
   CLAY...DAVIESS...GREENE...JACKSON...KNOX...LAWRENCE...
  MARTIN... MONROE...OWEN...SULLIVAN AND VIGO. 

* UNTIL 8 AM EDT THURSDAY

* THUNDERSTORMS THIS AFTERNOON AND EVENING HAVE PRODUCED TWO TO
  FOUR INCHES OVER MUCH OF THE LOWER WABASH VALLEY. WHILE
  WIDESPREAD HEAVY RAIN IS ENDING...FLASH FLOODING WILL CONTINUE
  TO IMPACT THESE AREAS THROUGH THE EVENING. ISOLATED TO SCATTERED
  THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT AND COULD
  EXACERBATE ANY EXISTING FLOODING.

* WATER COVERED ROADS ARE AN ESPECIALLY BIG THREAT IN FLASH 
  FLOODING. NEVER DRIVE OVER A WATER COVERED ROAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

RYAN
393 
WGUS63 KIND 270646
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
246 AM EDT THU JUN 27 2013


INZ051>053-060>063-067>071-270800-
/O.CAN.KIND.FF.A.0004.000000T0000Z-130627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES...
BEDFORD...SEYMOUR
246 AM EDT THU JUN 27 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF INDIANA HAS BEEN
CANCELLED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 7:13 AM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 26, 7:13 AM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
713 AM EDT WED JUN 26 2013

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 254 AM EDT WED JUN 26 2013

A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT
THROUGH THURSDAY. IN THE WAKE OF THIS FRONT...AN UPPER
LEVEL LOW IS EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND
AND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /TODAY/...
ISSUED AT 254 AM EDT WED JUN 26 2013

FORECAST FOCUS FOR TODAY IS ON THUNDERSTORM AND SEVERE WX CHANCES
WITH TEMPERATURES A SECONDARY FOCUS. THE DEVELOPMENT/EVOLUTION OF
SEVERE CONVECTION FOR LATER TODAY/THIS AFTERNOON WILL DEPEND ON
ONGOING CONVECTION EARLY THIS MORNING.

A WEAKENING STORM COMPLEX (CURRENTLY OVER EASTERN IOWA) IS EXPECTED
TO BE ONGOING IN THE VICINITY OF THE MID-MS VALLEY/CNTRL IL BY 12Z
THIS MORNING. SEVERAL OUTFLOW BOUNDARIES WILL BE IN PLACE ACROSS THE
LOWER OH VALLEY FROM THE PREVIOUS DAY/S CONVECTION. A REMNANT MCV
ASSOCIATED WITH THIS PRIOR CONVECTION MAY INTERACT WITH THESE
OUTFLOW BOUNDARIES BY EARLY AFTERNOON AFTER DESTABILIZATION OCCURS.

THE ENVIRONMENT THIS AFTERNOON CAN BE CHARACTERIZED BY DEWPOINTS
IN THE 70S WITH MODERATE TO STRONG INSTABILITY. ADDITIONALLY...DEEP
LAYER SHEAR WILL BE ADEQUATE FOR INITIALLY A FEW SUPERCELLS WHERE
GREATEST DESTABILIZATION IS EXPECTED /LOWER OH VALLEY/...BEFORE
QUICKLY GROWING UPSCALE INTO AN MCS. *ALL SEVERE WEATHER TYPES* WILL
BE POSSIBLE WITH ANY SUPERCELLS THAT DEVELOP. HAVE GONE WITH LIKELY
POPS FOR THIS AFTERNOON AND EARLY EVENING.

HOWEVER...AS SPC STATES...ONE LIMITING FACTOR MAY BE THE RESULT OF
BUILDING WRN RIDGE/NW FLOW REGIME...WITH WARMING TEMPERATURES ALOFT
EXPECTED THROUGH THE AFTERNOON. THIS WILL HINDER MID LEVEL LAPSE
RATES BUT INSTABILITY/SHEAR PARAMETERS WILL BE SUFFICIENT TO SUPPORT
VIGOROUS THUNDERSTORM DEVELOPMENT ACROSS THE WARM SECTOR...WITH
STRONG/DAMAGING WINDS AND HAIL POSSIBLE AS TRANSITION TO AN MCS
OCCURS. THIS COMPLEX WILL TRACK EWD ACROSS THE OHIO AND TN VALLEY
REGION AND LIKELY PERSIST TOWARD THE HIGHER TERRAIN OF THE
APPALACHIANS BY TONIGHT.

IN TERMS OF TEMPERATURES...LEANED TOWARD THE MUCH WARMER MAV FOR
HIGHS IN THE MID TO UPPER 80S TODAY BASED ON PERSISTENCE...DESPITE
THE CLOUD AND SHOWER/TSRA COVERAGE.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
ISSUED AT 254 AM EDT WED JUN 26 2013

POSSIBLE MCS SHOULD BE ON IT/S WAY OUT OF THE FORECAST AREA BY LATE
THIS EVENING...EFFECTIVELY ENDING THE WIDESPREAD THREAT FOR SEVERE
WX BEFORE MIDNIGHT. CHANCES FOR SOME LINGERING LOW POPS WILL REMAIN
IN IT/S WAKE AS THE ATMOS REMAINS QUITE MOIST AND WEAK INSTABILITY
IS PRESENT. LOWS TONIGHT 68-72.

MODEL DATA SUGGEST THE UPPER FLOW WILL GRADUALLY VEER TO A NORTHWEST
DIRECTION DURING THIS PERIOD AS AN UPPER RIDGE RETROGRADES INTO THE
SOUTHERN ROCKIES. HEIGHTS/THICKNESSES GRADUALLY FALL...SO THERE
SHOULD BE A REDUCTION IN THE HEAT/HUMIDITY TOWARDS THE END OF THE
WEEK.

PRECIPITATION CHANCES FOR THURSDAY AND FRIDAY ARE DIMINISHING AS
SOMEWHAT DRIER/MORE STABLE AIR MOVES INTO THE AREA. WILL HOLD ONTO
SMALL CHANCE POPS DURING THIS PERIOD...BUT THEY MAY BE PULLED IF THE
DRIER TRENDS CONTINUE.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
ISSUED AT 235 AM EDT WED JUN 26 2013

EURO AND GFS BOTH INDICATE A DEEP UPPER TROUGH AND PERHAPS A BROAD
CUT OFF LOW OVER THE GREAT LAKES AND OHIO VALLEY DURING THIS TIME.
THIS WOULD BE SOMEWHAT OUT OF CHARACTER FOR THE TIME OF YEAR...BUT
WITH RELATIVELY DECENT AGREEMENT ON THE LARGE SCALE FEATURES...WILL
MAKE NO SIGNIFICANT CHANGES TO INITIALIZATION. K INDEX PROGS SUGGEST
THUNDER POTENTIAL BASICALLY EACH PERIOD...SO UNFORTUNATELY WILL HAVE
THUNDER CHANCES THROUGHOUT.

&&

.AVIATION /DISCUSSION FOR THE 26/12Z TAFS/...
ISSUED AT 713 AM EDT WED JUN 26 2013

VFR THROUGH THE FIRST HALF OF THE PERIOD OUTSIDE OF THUNDERSTORMS.
RESTRICTIONS POSSIBLE POST COLD FRONT TONIGHT...ALTHOUGH HIGHLY
UNCERTAIN AT THIS TIME.

MORE POTENT UPPER LEVEL SUPPORT FOR CONVECTION IS FINALLY
ARRIVING...ALTHOUGH DETAILS OF ONGOING CONVECTION AND HOW THIS WILL
IMPACT DESTABLIZATION...REDEVELOPMENT AND INTENSIFICATION OF STORMS
LATER TODAY MAKE THIS FORECAST SOMEWHAT LOW CONFIDENCE.

AT THIS TIME...IT APPEARS THAT MORNING STORMS MAY WEAKEN AND
RESTRENGTHEN OR COMBINE INTO A LARGER SCALE MCS AND MOVE ACROSS THE
AREA LATER THIS AFTERNOON INTO EARLY EVENING. HAVE ATTEMPTED TO
PROVIDE A BEST TIME WINDOW VIA TEMPO GROUPS AT EACH SITE...BUT THIS
IS AGAIN A ROUGH ESTIMATE AT BEST BASED ON HIGH RES MODELS WHICH CAN
BE PRONE TO LARGE ERROR WHEN HANDLING CONVECTION.

STORMS SHOULD COME TO AN END BY MID TO LATE EVENING ACROSS THE
AREA...AND GUIDANCE WANTS TO DEVELOP VERY POOR CONDITIONS ACROSS THE
AREA. DEWPOINT DROP ACROSS THE COLD FRONT IS NOT THAT LARGE...AND
AREA HAS RECEIVED SEVERAL ROUNDS OF STORMS AND SAT UNDER A HUMID
AIRMASS FOR SEVERAL DAYS...SO DENSE FOG OR LOW CEILINGS COULD EASILY
DEVELOP. AT THIS TIME...WILL ONLY CARRY MVFR CONDITIONS AND ALLOW
FUTURE TAF PACKAGES TO REFINE AS DETAILS BECOME CLEARER.

WINDS WILL BE AROUND 10-12KT GUSTING TO 20-22KT THIS
AFTERNOON...WITH STRONGER GUSTS LIKELY WITH STORMS. WINDS WILL DROP
TO 5KT OR LESS OVERNIGHT...SWITCHING FROM THE SOUTH TO THE WEST OR
NORTHWEST AS THE FRONT PASSES.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM....NIELD
AVIATION...NIELD

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 3:17 AM EDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
317 AM EDT WED JUN 26 2013

INZ021-028>031-035>049-051>057-060>065-067>072-270730-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
317 AM EDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS...LARGE HAIL...DANGEROUS LIGHTNING...TORRENTIAL
RAINFALL...AND ISOLATED TORNADOES.

TIMING: TODAY THROUGH THIS EVENING.

DISCUSSION: A WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS
THE AREA. A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA
THROUGH EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT
TIMES THROUGH NEXT TUESDAY. AT THIS POINT...WIDESPREAD SEVERE
STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING IS A THREAT FROM ANY
THUNDERSTORM.

DISCUSSION: A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA THROUGH
THURSDAY. IN THE WAKE OF THIS FRONT...AN UPPER LEVEL LOW IS
EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER
REPORTS...ESPECIALLY THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:08 PM EDTSpecial Weather StatementINDFountain, Parke, Vermillion37 min
Jun 25, 8:44 PM EDTSpecial Weather StatementINDFountain, Montgomery, Parke46 min
Jun 25, 9:10 PM EDTSpecial Weather StatementINDVigo50 min
Jun 25, 9:21 PM EDTSpecial Weather StatementINDBoone, Hendricks, Putnam39 min
Jun 25, 9:55 PM EDTSpecial Weather StatementINDHamilton, Hancock, Johnson, Marion, Morgan, Owen50 min
Jun 26, 12:21 AM EDTSpecial Weather StatementINDGreene54 min
Jun 26, 1:08 AM EDTSpecial Weather StatementINDDaviess, Greene, Knox, Lawrence, Martin67 min
Jun 26, 2:00 AM EDTSpecial Weather StatementINDClay, Daviess, Greene, Knox, Lawrence, Martin and 4 more90 min
Jun 26, 2:20 AM EDTSpecial Weather StatementINDJackson, Jennings55 min
Jun 26, 1:13 PM EDTSpecial Weather StatementINDSullivan32 min
Jun 26, 1:44 PM EDTSpecial Weather StatementINDGreene, Knox, Sullivan46 min
Jun 26, 1:57 PM EDTAreal Flood WarningINDKnox, Sullivan6 hr
Jun 26, 2:23 PM EDTSpecial Weather StatementINDDaviess, Greene, Knox, Lawrence, Martin52 min
Jun 26, 2:29 PM EDTAreal Flood WarningINDDaviess, Greene, Knox, Martin6 hr
Jun 26, 2:34 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Jackson, Lawrence, Martin41 min
Jun 26, 2:57 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Lawrence, Monroe48 min
Jun 26, 3:20 PM EDTAreal Flood WarningINDGreene, Lawrence, Martin5 hr
Jun 26, 3:20 PM EDTSevere Thunderstorm WarningINDDaviess, Martin25 min
Jun 26, 4:36 PM EDTAreal Flood WarningINDClay, Greene, Owen, Sullivan, Vigo6 hr
Jun 26, 4:43 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen32 min
Jun 26, 5:02 PM EDTTornado WarningINDClay, Sullivan, Vigo28 min
Jun 26, 5:19 PM EDTFlash Flood WarningINDClay, Sullivan, Vigo4 hr
Jun 26, 5:30 PM EDTSevere Thunderstorm WarningINDDaviess, Knox60 min
Jun 26, 5:32 PM EDTTornado WarningINDClay, Greene, Sullivan, Vigo28 min
Jun 26, 5:54 PM EDTFlash Flood WarningINDClay, Greene, Owen4 hr
Jun 26, 6:09 PM EDTAreal Flood WarningINDKnox4 hr
Jun 26, 6:23 PM EDTTornado WarningINDKnox22 min
Jun 26, 6:41 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin34 min
Jun 26, 7:02 PM EDTTornado WarningINDJackson28 min
Jun 26, 7:38 PM EDTFlash Flood WarningINDSullivan3 hr
Jun 26, 7:45 PM EDTFlash Flood WarningINDDaviess, Greene, Lawrence, Martin3 hr
Jun 26, 7:59 PM EDTTornado WarningINDKnox16 min

Nearby

Flash Flood Watches in Indiana, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.